# SDR AALA20180326016

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 92,504 hours, 14,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM UPPER TEE SPLICE AT BS 325, LBL 13 TO LBL 27. AROUND THE SCREW HOLES.  REPLACED THE FLOORBEAM UPPER TEE IAW SRM 53-00-51-2R-1.
